Guest Debby GreenMItchel Posted May 4, 2009 Share Posted May 4, 2009 To anyone considering taking symbyax for bi-polar. This mom just wants to comment. BEWARE... this drug really does cause an EXTREME increase is appitite! My daughter (12) her weight exploded 70 lbs in just 6 months. I finally said ENOUGH@!@ Did some research (the drs. did not). Found that Geodon works every bit as well, without increasing the extreme need for food. Since she has changed what she is taking already she has lost 17lbs in the last three months!! Whenever we mentioned the weight issue with the Symbyax, the Dr.s just seemed to ingnore us. If anyone here is experiencing this same thing with Symbyax, try the Geodon. I have since read so many posts that mention weight gain due to this drug, and am well aware with seeing first hand what it can do. Geodon 60mg does control the bi-polar every bit as well as the symbyax did . I care so I share.. God Bless and Good Luck to All : Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.